# SDR SCNA201805221090

- Difficulty date: May 21, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 58,110 hours, 22,693 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAD A SMALL CRACK AT A FASTENER HOLE FOR ACTUATOR ATTACH FITTING.   REMOVED AND REPLACED THE NR 6 LEADING EDGE SLAT. OK FOR SERVICE.
